# SDR 08182005A

- Difficulty date: August 18, 2005
- Submitted: September 6, 2005
- Operation: Air carrier
- Aircraft: N9CJ
- Make and model: Saab 340B
- Aircraft serial: 224
- Aircraft time: 23,473 hours, 27,514 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Valve
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAPS DEPLOY VIOLENTLY FROM 0 TO 15 DEGREES.  REMOVED AND REPLACED FLAP VALVE.
